Francesco dell'Isola.png

PUBLICATIONS

[1] G. A. Chechkin, T. P. Chechkina, T, S. Ratiu and M. S. Romanov “Nematodynamics and random homogenization”, Applicable Analysis, vol. 95 (10), 2016, pp. 2243-2253. Download Pdf

[2] G. A. Chechkin, T. S. Ratiu, M. S. Romanov and V. N. Samokhin “On unique solvability of the full three-dimensional Ericksen-Leslie system”, Comptes Rendus Mecanique, vol. 344, 2016, pp. 459-463. Download Pdf

[3] G. A. Chechkin, T. S. Ratiu, M. S. Romanov and V. N. Samokhin “Existence and uniqueness theorems for the two-dimensional Ericksen-Leslie system”, Journal of Mathematical Fluid Mechanics, vol. 18, 2016, pp. 571-589. Download Pdf

[4] F. Demoures, F. Gay-Balmaz and T. S. Ratiu, “Multisymplectic variational integrators and space/time symplecticity,”, Analysis and Applications, vol. 14 (3), 2016, pp. 341-391.  Download Pdf

[5] F. Demoures, F. Gay-Balmaz and T. S. Ratiu, “Multisymplectic variational integrators for nonsmooth lagrangian continuum mechanics”, Forum of Mathematics, Sigma, vol. 4, e19, 2016, 54 pages. Download Pdf

[6] M. N. Hounkonnou, P. Guha and T. Ratiu, “Generalized Virasoro algebra: left-symmetry and related algebraic and hydrodynamic properties”, Journal of Nonlinear Mathematical Physics, vol. 23 (1), 2016, pp. 47-73. Download Pdf

[7] L. Noakes and T. S. Ratiu, “Bi-Jacobi fields and Riemannian cubics for left-invariant S0(3)”, Communications in Mathematical Sciences, vol. 14 (1), 2016, pp. 55-68. Download Pdf

[8] V. Brînzănescu and T. S. Ratiu, “Algebraic complete integrability of the Bloch-Iserles system”, International Mathematics Research Notices, vol. 2015 (14), 2015, pp. 5806-5817. Download Pdf

[9] F. Demoures, F. Gay-Balmaz, S. Leyendecker, S. Ober-Blӧbaum, T. S. Ratiu and Y. Weinand, “Discrete variational Lie group formulation of geometrically exact beam dynamics”, Numerische Mathematik, vol. 130 (1), 2015, pp. 73-123. Download Pdf

[10] F. Gay-Balmaz, M. Monastyrsky, T. S. Ratiu, “Lagrangian reductions and integrable systems in condensed matter”, Communications in Mathematical Physics, vol. 335, 2015, pp. 609-636. Download Pdf

[11] F. Gay-Balmaz, T. S. Ratiu, “The geometry of the universal Teichmüller space and the Euler-Weil-Petersson equation”, Advances in Mathematics, vol. 279, 2015, pp. 717-778. Download Pdf

[12] J. Gough, T. S. Ratiu and O. G. Smolyanov, “Wigner measures and quantum control”, Doklady Mathematics, vol. 91 (2), 2015, pp. 199-203. Download Pdf

[13] J. E. Gough, T. S. Ratiu and O. G. Smolyanov, “Noether’s theorem for dissipative quantum dynamical semi-groups”, Journal of Mathematical Physics, vol. 56 (2), 2015, 8 pages. Download Pdf

[14] J. Gough, T. S. Ratiu and O. G. Smolyanov, “Quantum anomalies and logarithmic derivates of Feynman pseudomeasures”, Doklady Mathematics, vol. 92 (3), 2015, pp. 764-768. Download Pdf

[15] S. Hochgerner and T. S. Ratiu, “Geometry of non-holonomic diffusion”, Journal of the European Mathematical Society, vol. 17 (2), 2015, pp. 273-319. Download Pdf

[16] R. Mazzeo, Á. Pelayo and T. S. Ratiu, “L2-cohomology and complete Hamiltonian manifolds”, Journal of Geometry and Physics, vol. 87, 2015, pp. 305-313. Download Pdf

[17] Á. Pelayo, T. S. Ratiu and S. V. Ngoc, “Fiber connectivity and bifurcation diagrams of almost toric integrable systems”, Journal of Symplectic Geometry, vol. 13 (2), 2015, pp. 343-386. Download Pdf

[18] T. S. Ratiu, M. S. Romanov, V. N. Samokhin and G. A. Chechkin, “Existence and uniqueness theorems in two-dimensional nematodynamics. Finite speed of propagation”, Doklady Mathematics, vol. 91 (3), 2015, pp. 354-358. Download Pdf

[19] T. S. Ratiu and O. G. Smolyanov, “Dynamics of particles with anisotropic mass depending on time and position”, Doklady Mathematics, vol. 92 (3), 2015, pp. 723-726. Download Pdf

[20] T. S. Ratiu and O. G. Smolyanov, “Wigner quantization of Hamilton-Dirac systems”, Doklady Mathematics, vol. 91 (1), 2015, pp. 114-116. Download Pdf

[21] T. S. Ratiu and O. G. Smolyanov, “Hamiltonian structures in the quantum theory of Hamilton-Dirac systems”, Doklady Mathematics, vol. 91 (1), 2015, pp. 68-71. Download Pdf

[22] T. S. Ratiu and D. Tarama, “The U(n) free rigid body: Integrability and stability analysis of the equilibria”, Journal of Differential Equations, vol. 259, 2015, pp. 7284-7331.